# SDR IXXA100038O

- Difficulty date: August 3, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 101,526 hours, 33,249 cycles
- Engine: Ge CFM562C
- Engine time: 45,872 hours, 16,189 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Bird Ingestion
- Location: Zone 400
- Part time: 45,872 hours, 16,189 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, CREW EXPERIENCE A COMPRESSOR STALL ON RT SIDE. THEY ABORTED TAKEOFF AND RETURNED TO BLOCKS.  MX INSPECTED BOTH NR (3) AND NR (4) ENGINE AND FOUND EVIDENCE OF A BIRD STRIKE ON NR (4) ENGINE. THEY PERFORMED BORESCOPE INSP, COMPLIED WITH CFM 56, FAULT 41 INSP AND RAN ENGINES. OPS CHECK GOOD IAW MM 71-00-00, ERH 70.01, ATI J/C 13.01-3, J/C 13.01-4, J/C 13.01-5 AND J/C 7203. ACFT WAS RETURNED TO SERVICE.
